What are the side effects of smz/tmp ds generic for bactrim (sulfamethoxazole and trimethoprim) ds and asmanex twisthaler. Thank you?

Usually none, but... Bactrim (sulfamethoxazole and trimethoprim) (smz/tmp) is a sulfa antibiotic that can sometimes cause allergic drug reactions on the skin, such as red rashes, hives, or occasionally worse. Stomach upset, with or without diarrhea, can happen with any antibiotic. Asmanex is an inhaled powder, so can cause a cough in a few people very sensitive to the powder. Asmanex is a steroid, so may cause oral thrush if one doesn't rinse and spit.

Related Questions

What you suppose to do after subcutaneous gluteal cellulitis abscess drainage? On bactrim (sulfamethoxazole and trimethoprim).What to watch out for of side effects also? Thank you drs.

Wound care. Make sure the wound stays clean and moist, and if it was drained surgically, change the packing at least daily. Watch out for return if the red skin surrounding the area. Watch out for fevers. Make sure to follow up with the doctor that is treating you, or your primary care within a week or so. Sooner if you get worse. Hope this helps!

I have a sinus infection and just started Bactrim (sulfamethoxazole and trimethoprim) DS yesterday. I've been reading all the negative reviews. Worried about side effects. Is Bactrim (sulfamethoxazole and trimethoprim) ok?

Usually no problem. It indeed can be alarming to read lists of drug side effects. But for Bactrim, (sulfamethoxazole and trimethoprim) most of them are rare and few are permanent or dangerous. The vast majority of people who take it have no probem at all. And your doctor wouldn't have prescribed it unless she believed it would be more helpful than harmful. But recheck with the doctor if you remain concerned.
Mostly it is fine. Bactrim (sulfamethoxazole and trimethoprim) is a great antibiotic except in some patients it can cause a serious skin rashes associated with Itching. You will likely do fine if there is no rash during the first few days. Good luck.

I'm taking bactrim (sulfamethoxazole and trimethoprim) ds and am having throat pain. I'm scared of getting more serious side effects. Should I stop taking it?

Ask your doctor. Best to ask the person that prescribed the bactrim (sulfamethoxazole and trimethoprim). It will depend on why you're taking it, pre-treatment symptoms, etc. Hope this helps!

Is it safe to take Bactrim (sulfamethoxazole and trimethoprim) 400-80mg 2x day for 10days after a series of Ciproflaxacin 500mg 2xday for a week? What may be serious side effects?

Yes. If the initial choice of antibiotic, in this case Cipro, (ciprofloxacin) was not effective in eradicating the infection, is is safe to take a course of Bactrim. Be sure to stay hydrated. If you plan on being outside, make sure you avoid the sun and use sunscreen, since mant antibiotics including Bactrim can give you a rash.